Side effects after kicking The Pill

Discussion in 'Trying To Conceive' started by katerdid, Jan 28, 2011.

  1. katerdid

    katerdid Momma

    Joined:
    Jan 28, 2011
    Messages:
    4,064
    Likes Received:
    0
    Hello everyone! I'm a newbie here, so be gentle :p

    I stopped taking Yasmine this month and boy oh boy are the side effects going off the pill worse then when I started all those years ago. Cramping, extreme nausea, loss of appetite -- ready for my body to knock it off already.

    Did anyone have these problems and how can I make it stop, or at least lessen them? I can only drink so much ginger ale lol.
    How long did it take for your body to get back in the swing of things?

    Thanks gals!
     
  2. kelsey111

    kelsey111 Well-Known Member

    Joined:
    Aug 31, 2010
    Messages:
    1,503
    Likes Received:
    0
    welcome hun, i didnt really get side effects , just the bad cramping but i had that b4 i was on the pill, it took 3 months for my periods to get back to normal xx
     
  3. hulahoop09

    hulahoop09 Mum to lg and pg #2

    Joined:
    Nov 30, 2010
    Messages:
    12,751
    Likes Received:
    0
    I was on ovranette and I got a lot of af/pregnancy like symptoms. It was shocking!!! Think after a month they disappeared.

    x
     
  4. Bunnylicious

    Bunnylicious Well-Known Member

    Joined:
    Aug 27, 2010
    Messages:
    1,563
    Likes Received:
    0
    1st month off the pills, I had AF-like cramps, bloated, super sore nipples for 3 weeks before AF
    2nd month, cramps/bloated for 2 weeks before AF
    3rd month and so on, it's gone, feels all normal again
     
  5. davo

    davo Well-Known Member

    Joined:
    Jan 13, 2011
    Messages:
    386
    Likes Received:
    0
    Hi,
    I came off Yasmin end of Dec so am at the end of first cycle. Had some cramps for about 6 days during 3 weeks plus spotting, headaches early on and even some nausea. It all felt like early pregnancy symptoms but think it was just my body adjusting as think the :witch: is v slowly arriving. Predicted that I would be due on 29th (tomorrow) but started lightly spotting yesterday
    It's not all bad cos thought I might not see AF for months!
     
  6. joeybrooks

    joeybrooks Ethan and Leo's mummy

    Joined:
    Jun 13, 2011
    Messages:
    1,705
    Likes Received:
    0
    I know this is an old post, but I searched for symptoms coming off the pill.

    I was on various types for around 13 years, most recently it was Yasmin. Reading the symptoms you girls have had make me feel a bit more normal. It is my first week pill-free and I am having very period like cramps and bloating.

    Another encouraging thing is that so many of you girls that were posting back in January are all now expecting, so all the best!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice